# SDR P5CA9800086

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Part number: 65B00118211
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND DENT IN LEFT WING TIP PANEL FWD SECTION.  REMOVED AND REPLACED WING TIP PER MM 57-23-01.
